# SDR UHLA201509080694

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 26,601 hours, 17,754 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Condition: Malfunctioned
- Location: Mau
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVNX MAU 2B FAIL ON EICAS.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  TROUBLESHOT IAW FIM 45-45-00-810-942-A.    R & R MAU 2 NIC 2 IAW AMM 31-41-04 WITH PRE-LOADED NIC PROCESSOR MODULE, MESSAGE NO LONGER PRESENT ON THE EICAS.
